# SDR IPXA11M70306

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 60,841 hours, 11,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CENTER CARGO AT BS 1841, X=-31 TO 52, FLOORBEAM LOWER TEE FOUND CORRODED.  CORROSION REMOVED & FOUND EXCEED LIMITS IAW SRM 53-00-00, FIG 205.  CORROSION TRIMMED OFF IAW EN:1350-11.  HFEC INSPECTION CARRIED OUT, NO CRACK EVIDENT.  REPAIR CHANNEL FABRICATED IAW EN:1350-11, SHEET 1,STEP 7.  STRAP FABRICATED IAW EN:1350-11 SHEET 1, STEP 8 AND INSTALLED IAW SRM 51-33-01, REV 47.
